MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC
Catalog Number 830041BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Tract Infection (2120); Pelvic Pain (4865)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed pain, urinary tract infection, and potential urinary retention (to be confirmed by ultrasound) after transurethral positioned sling surgery.Emergency strip removed one month after installation.The patient has had a urinary catheter for 9 days.The patient was diagnosed with urinary sphincter deficiency and was recommended to have an artificial urinary sphincter, which was rejected.".
 
Additional Manufacturer Narrative
This report is being submitted in accordance with the requirements of 21 cfr part 803.The information contained herein is based on data available to caldera medical at the time of submission.It may not have been thoroughly investigated or independently verified before the required reporting deadline.Submission of this report does not constitute an admission or conclusion by caldera medical that the product caused or contributed to the report event.Additional information was requested and the investigation results will be submitted.
 
Additional Manufacturer Narrative
Additional information: d5, e1, g2, h6, h11 investigation: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
GYNECARE TVT RETROPUBIC DEVICE
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23341414
Report Number3003990090-2025-01642
Device Sequence Number20776012
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number830041BL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale